Korean J. Math.  Vol 23, No 1 (2015)  pp.73-79
DOI: https://doi.org/10.11568/kjm.2015.23.1.73

Fuzzy almost strongly $(r, s)$-semiopen and semiclosed mappings

Jin Tae Kim, Seok Jong Lee

Abstract


In this paper, we introduce the concepts of fuzzy almost strongly $(r, s)$-semiopen and semiclosed mappings on intuitionistic fuzzy topological spaces in \v{S}ostak's sense, and investigate some of their characteristic properties.

Keywords


almost strongly $(r, s)$-semiopen, almost strongly $(r, s)$-semiclosed

Subject classification

54A40

Sponsor(s)



Full Text:

PDF

References


K. T. Atanassov, Intuitionistic fuzzy sets, Fuzzy Sets and Systems 20 (1986), 87–96. (Google Scholar)

Shi-Zhong Bai, Fuzzy almost strong semicontinuous mappings, Bulletin for Stud- ies and Exchanges on Fuzziness and its Applications 62 (1995), 89–93. (Google Scholar)

C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182–190. (Google Scholar)

K. C. Chattopadhyay, R. N. Hazra, and S. K. Samanta, Gradation of openness: Fuzzy topology, Fuzzy Sets and Systems 49 (1992), 237–242. (Google Scholar)

D. C ̧oker, An introduction to intuitionistic fuzzy topological spaces, Fuzzy Sets and Systems 88 (1997), 81–89. (Google Scholar)

D. C ̧oker and M. Demirci, An introduction to intuitionistic fuzzy topological spaces in Sostak’s sense, BUSEFAL 67 (1996), 67–76. (Google Scholar)

Eun Pyo Lee, Semiopen sets on intuitionistic fuzzy topological spaces in Sostak’s sense, J. Fuzzy Logic and Intelligent Systems 14 (2004), 234–238. (Google Scholar)

Seok Jong Lee and Jin Tae Kim, Fuzzy (r, s)-irresolute maps, International Jour- nal of Fuzzy Logic and Intelligent Systems 7 (2007) (1), 49–57. (Google Scholar)

Seok Jong Lee and Jin Tae Kim, Fuzzy almost (r, s)-semicontinuous mappings, Commun. Math. Math. Sci. 6 (2010), 1–9. (Google Scholar)

Seung On Lee and Eun Pyo Lee, Fuzzy strongly (r,s)-semiopen sets, Interna- tional Journal of Fuzzy Logic and Intelligent Systems 6 (2006), no. 4, 299–303. (Google Scholar)

A. A. Ramadan, Smooth topological spaces, Fuzzy Sets and Systems 48 (1992), 371–375. (Google Scholar)

A. P. Sˇostak, On a fuzzy topological structure, Suppl. Rend. Circ. Matem. Janos Palermo, Sr. II 11 (1985), 89–103. (Google Scholar)

L. A. Zadeh, Fuzzy sets, Information and Control 8 (1965), 338–353. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr